# SDR SIMA20250618002

- Difficulty date: June 18, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 22,450 hours, 15,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE, RH BEAM AT FR 87 AND Y=+10.75? HAS CORROSION. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON R/H BEAM AT FRAME 87 AND Y =+10.75" IAW E-175 SRM 51-10-03, MEASURED BEAM TO BE .088", MATERIAL LOSS .086" FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED, DRILLED AND DEBURRED NEW RH BEAM PN 170-65669-004, FR 87 Y=+10.75 IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. INSTALLED RH BEAM AT FR 87 AND Y=+10.- 75" IAW E-175 SRM 51-40-08. RESTORED FINISH ON RH BEAM FR 87 Y= +10.75 IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015. REMOVED AND REPLACED AFT WET AREA FLOOR STRUCTURE RH BEAM AT FR 87 Y=+10.75 IAW E-175 SRM 51-40-08.
